MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA MEDICAL; SPINAL HALF PLATE IMPLANT

ASTURA MEDICAL ASTURA MEDICAL; SPINAL HALF PLATE IMPLANT
Model Number LDB000006
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The locking mechanism broke post surgery allowing the screw to begin backing out which resulted in a revision surgery to correct the problem.

Brand Name
ASTURA MEDICAL
Common Device Name
SPINAL HALF PLATE IMPLANT
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal ln.
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w. royal ln
irving TX 75063
Manufacturer Contact
parker kelch
4949 w royal ln
irving, TX 75063
4695015530
MDR Report Key19479889
Report Number3015941638-2024-00006
Device Sequence Number11780092
Product Code ODP
UDI-Device Identifier00840085232626
UDI-Public00840085232626
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLDB000006
Device Catalogue NumberLDB000006
Device Lot Number568306D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite